# SDR QXEA9700189

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cabin
- Part time: 15,736 hours
- Component: Dhav, 82510202001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY HANDHELD OVERHEAD LIGHT INOP.  REMOVED AND REPLACED COCKPIT HANDHELD LIGHT, OPERATIONAL CHECKS GOOD.
